Certain fractional integral inequalities associated with pathway fractional integral operators
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 181-193
Printed January 31, 2016
Praveen Agarwal and Junesang Choi
Anand International College of Engineering, Dongguk University
Abstract : During the past two decades or so, fractional integral inequalities have proved to be one of the most powerful and far-reaching tools for the development of many branches of pure and applied mathematics. Very recently, many authors have presented some generalized inequalities involving the fractional integral operators. Here, using the pathway fractional integral operator, we give some presumably new and potentially useful fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville type fractional integral operators. Relevant connections of the results presented here with those earlier ones are also pointed out.
Keywords : integral inequalities, Chebyshev functional, Riemann-Liouville fractional integral operator, P\'olya and Szeg\"o type inequalities, pathway fractional integral operator
MSC numbers : Primary 26D10, 26A33; Secondary 26D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd